MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ONE-THIRD TUBULAR PL COLLAR 6 HOLES/73; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ONE-THIRD TUBULAR PL COLLAR 6 HOLES/73; PLATE, FIXATION, BONE
Model Number 241.36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the removal of ankle plates and hardware occured.The shaft remained in the patient and the broken head was removed from the patient.The procedure and patient outcome were unknown.This report is for (1) one-third tubular pl collar 6 holes/73.This is report 3 of 11 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6 investigation summary: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment.Visual analysis of the photo revealed that there was no damage or defects with the 2.7 calc reconstruction pl 8 holes/64.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for 2.7 calc reconstruction pl 8 holes/64.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history: part number: 241.36-us, lot number: 95p2027, part manufacture date: 01-apr-2021, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of one-third tubular plate with collar 6 holes/73mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ONE-THIRD TUBULAR PL COLLAR 6 HOLES/73
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14467173
Report Number2939274-2022-01851
Device Sequence Number4686235
Product Code HRS
UDI-Device Identifier10886982166869
UDI-Public(01)10886982166869
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.36
Device Catalogue Number241.36
Device Lot Number95P2027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date05/22/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5MM DRILL BIT/QC/GOLD/110MM; 2.7 CALC RECONSTRUCTION PL 8 HOLES/64; 2.7 CALC RECONSTRUCTION PL 9 HOLES/72; 2.7MM CALCANEAL RECONSTRUCTION PLATE 8 HOLES/64MM; 2.7MM CALCANEAL RECONSTRUCTION PLATE 9 HOLES/72MM; QUARTER-TUBULAR PL COLLAR 8 HOLES/63; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: TRAUMA 2.7MM; UNK - SCREWS: TRAUMA 3.5MM; WASHER 7.0MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale